# SDR SWAA117211

- Difficulty date: October 18, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 17,500 hours, 10,288 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 2315
- Part serial: 8877
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 WINDOW CRACKED AND ARCED.  REMOVED AND REPLACED WINDOW PER MM.
